# SDR HEEA968027

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ131LAV1
- Condition: Intermittent
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 NEEDLE HAS INTERMITTENT OPERATION.
